Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the volumes of images of holomorphic mappings in $ {\bf C}\sp n$

Author: H. Alexander
Journal: Proc. Amer. Math. Soc. 98 (1986), 461-466
MSC: Primary 32H35; Secondary 31B20, 32E25
MathSciNet review: 857941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a holomorphic map from the unit ball in complex $ n$-space to complex $ n$-space. We establish a lower bound for the volume, taken without multiplicity, of the image of $ f$. The estimate is in terms of the boundary values of $ f$. This generalizes some known results in one complex variable. The proof uses the methods of uniform algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35, 31B20, 32E25

Retrieve articles in all journals with MSC: 32H35, 31B20, 32E25

Additional Information

PII: S 0002-9939(1986)0857941-3
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia